# SDR AU510002170

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Worn
- Location: Cylinder Assy
- Component: Cylinder Assy
- Component part number: EA1568
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR RAM SEALS WORN AND LEAKING.  LOSS OF HYDRAULIC FLUID.
